# SDR ASAA2025062759097

- Difficulty date: June 27, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N619AS
- Make and model: Boeing 737790
- Aircraft serial: 30164
- Aircraft time: 73,672 hours, 39,092 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS GIRT BAR HOLDER BRACKET AT BOTTOM OF R1 DOOR IS LOOSE. GROUNDED - YES. GIRT BAR HOLDER BRACKET AT THE BOTTOM OF R1 DOOR IS SECURED AND TIGHT AS REQUIRED. NO OTHER DEFECTS NOTED.
